Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 69, Number 3

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 69, Number 3 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 69, Number 3 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Function algebras
H. L. Royden.
Bull. Amer. Math. Soc. 69 (1963), 281-298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0149327
Models of complete theories
R. L. Vaught.
Bull. Amer. Math. Soc. 69 (1963), 299-313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0147396
A linear initial-value problem
J. S. MacNerney.
Bull. Amer. Math. Soc. 69 (1963), 314-329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146613
Research problems
Bull. Amer. Math. Soc. 69 (1963), 333
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The annual meeting in Berkeley
John W. Green and R. S. Pierce.
Bull. Amer. Math. Soc. 69 (1963), 334-340
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The February meeting in New York
Everett Pitcher.
Bull. Amer. Math. Soc. 69 (1963), 341
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The maximal semilattice decomposition of a semigroup
Mario Petrich.
Bull. Amer. Math. Soc. 69 (1963), 342-344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0147569
Boundary problems leading to orthogonal polynomials in several variables
F. V. Atkinson.
Bull. Amer. Math. Soc. 69 (1963), 345-351
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146428
Obstruction theories for smoothing manifolds and maps
Morris W. Hirsch.
Bull. Amer. Math. Soc. 69 (1963), 352-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0149493
Isotropic infinitely divisible processes on compact symmetric spaces
Ramesh Gangolli.
Bull. Amer. Math. Soc. 69 (1963), 357-358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0148803
Polyhedral neighborhoods in triangulated manifolds
Ronald H. Rosen.
Bull. Amer. Math. Soc. 69 (1963), 359-361
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146808
Power series with integral coefficients
David G. Cantor.
Bull. Amer. Math. Soc. 69 (1963), 362-366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0151581
Commuting vector fields on 2-manifolds
Elon L. Lima.
Bull. Amer. Math. Soc. 69 (1963), 366-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0149499
On some semi-groups
Reikichi Yoshida.
Bull. Amer. Math. Soc. 69 (1963), 369-371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146286
A topological classification of certain 3-manifolds
Lee Neuwirth.
Bull. Amer. Math. Soc. 69 (1963), 372-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146809
The product of a normal space and a metric space need not be normal
E. Michael.
Bull. Amer. Math. Soc. 69 (1963), 375-376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0152985
The fundamental group and the first cohomology group of a minimal set
Hsin Chu and Michael A. Geraghty.
Bull. Amer. Math. Soc. 69 (1963), 377-381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146814
A generalized Koszul complex
David A. Buchsbaum and Dock S. Rim.
Bull. Amer. Math. Soc. 69 (1963), 382-385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0148720
Markov processes and Martin boundaries
Hiroshi Kunita and Takesi Watanabe.
Bull. Amer. Math. Soc. 69 (1963), 386-391
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0148113
A nontrivial normal sup norm algebra
Robert McKissick.
Bull. Amer. Math. Soc. 69 (1963), 391-395
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146646
On a conjecture concerning planar coverings of surfaces
Bernard Maskit.
Bull. Amer. Math. Soc. 69 (1963), 396-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0148040
A reduction of the Poincaré conjecture to other conjectures. II
C. D. Papakyriakopoulos.
Bull. Amer. Math. Soc. 69 (1963), 399-401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0149455
On a problem of Papakyriakopoulos
Elvira Strasser Rapaport.
Bull. Amer. Math. Soc. 69 (1963), 402-404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0149456
The triangulability of the orbit space of a differentiable transformation group
C. T. Yang.
Bull. Amer. Math. Soc. 69 (1963), 405-408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146291
Periodic trajectories of a one-parameter semigroup
F. Brock Fuller.
Bull. Amer. Math. Soc. 69 (1963), 409-410
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146480
On the rate of growth of entire functions of fast growth
Daihachiro Sato.
Bull. Amer. Math. Soc. 69 (1963), 411-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146381
Stronger forms of a class of inequalities of G. Pólya-G. Szegö, and L. V. Kantorovich
J. B. Diaz and F. T. Metcalf.
Bull. Amer. Math. Soc. 69 (1963), 415-418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146324
Examples of direct products of semigroups or groupoids
Takayuki Tamura.
Bull. Amer. Math. Soc. 69 (1963), 419-422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146287
The index of elliptic operators on compact manifolds
M. F. Atiyah and I. M. Singer.
Bull. Amer. Math. Soc. 69 (1963), 422-433
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0157392

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vorlesungen über theoretische Mechanik, by D. Morgenstern and I. Szabó.
Reviewer: C. Truesdell
Bull. Amer. Math. Soc. 69 (1963), 330-332
Review information
Full-text PDF Free Access
American Mathematical Society